# SDR AALA202506171728

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 13,544 hours, 5,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI IN LOST HYDRAULIC SYSTEM-A. QUANTITY INDICATOR SHOWS 0%., AIRCRAFT COULD NOT MOVE AND WAS STUCK ON THE TAXIWAY. FIRE PERSONNEL INDICATES LEAKING HYDRAULIC FLUID FROM RIGHT SIDE OF AIRCRAFT. REMOVED AND REPLACED SPOILER DOWN A TUBE ASSEMBLY AND SERVICED HYDRAULIC SYSTEM-A. PERFORMED OPERTIONAL AND LEAK CHECK. PER AMM 27-61-00.
